# SDR DALA13029240947

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 308
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED LONGERON 2L BS 308 AT PAX CABIN.  DAMAGE SECTION WAS REMOVED FROM BS 282 - 320 IAW SRM 51-30-2 AND 51-30-5.  NEW LONGERON AND SPLICES WERE INSTALLED IAW SRM 53-02- FIG18, 51-10-3 PAR 14 AND 21, 51-30-2.
